MathSciNet Relay Station
MathSciNet bibliographic data
MR2499441 (2010b:57016) 57M27 (57N10)
Jaco, William; Rubinstein, Hyam; Tillmann, Stephan Minimal triangulations for an infinite family of lens spaces. J. Topol. 2 (2009), no. 1, 157–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement